# SDR R61A2020063000542

- Difficulty date: June 26, 2020
- Submitted: June 30, 2020
- Operation: Air carrier
- Aircraft: N646RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000066
- Aircraft time: 43,105 hours, 26,709 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: L1
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR DIFFICULT TO OPEN, VENT FLAP AND DISARM HANDLE OPERATES SMOOTHLY.  ADJUSTED L1 DOOR AND TESTED L1 PER AMM 52-11-00.  OPS CHECK GOOD.
